Alert archive / Pennsylvania / Flash Flood Warnings in 2024
Flash Flood Warning 6, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 6, 2024, 4:07 PM EDT for Lancaster County, Pennsylvania. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2024, 4:07 PM EDT (20:07 UTC)
- Expired
- Aug 6, 2024, 6:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 146 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:37 PM EDT | FLASH FLOOD | 3 Sw Willow Street, PA | Water Rescue at the intersection of Marticville Rd and Hidden Acres. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 527 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
022
WGUS51 KCTP 062007
FFWCTP
PAC071-062215-
/O.NEW.KCTP.FF.W.0006.240806T2007Z-240806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
407 PM EDT Tue Aug 6 2024
The National Weather Service in State College has issued a
* Flash Flood Warning for...
Central Lancaster County in south central Pennsylvania...
* Until 615 PM EDT.
* At 407 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 3 inches of rain has fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lancaster, Millersville, Willow Street, New Holland, Leola,
Paradise, Strasburg, Quarryville, Smithville, Leacock, Bareville,
Safe Harbor, Shenks Ferry, Lampeter, Intercourse, Conestoga,
Georgetown, Gordonville, Bird-In-Hand and Smoketown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3988 7624 3986 7637 3987 7638 3991 7639
3992 7641 3998 7644 4004 7635 4005 7626
4012 7621 4011 7611 4004 7605 3993 7605
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Colbert1 follow-up statement
056
WGUS71 KCTP 062128
FFSCTP
Flash Flood Statement
National Weather Service State College PA
528 PM EDT Tue Aug 6 2024
PAC071-062215-
/O.CON.KCTP.FF.W.0006.000000T0000Z-240806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster PA-
528 PM EDT Tue Aug 6 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT THIS
EVENING FOR CENTRAL LANCASTER COUNTY...
At 528 PM EDT, Runoff from earlier thunderstorms continues to
produce flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lancaster, Millersville, Willow Street, Strasburg, Safe Harbor,
Shenks Ferry, Lampeter, Conestoga, Refton and Millersville
University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3989 7638 3991 7639 3994 7637 3999 7636
4002 7629 4003 7625 4001 7619 3997 7617
3993 7630 3988 7637 3987 7638
FLASH FLOOD...OBSERVED
$$
KFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:15 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 6, 3:15 PM EDT, 52 minutes before
Area Forecast Discussion National Weather Service State College PA 315 PM EDT Tue Aug 6 2024 .SYNOPSIS... Numerous showers and thunderstorms will bring a severe weather threat to central Pennsylvania through this evening, along with a flash flood threat lasting through late tonight. Additional showers and thunderstorms are expected Wednesday and Thursday before more heavy rain and potential flooding associated with the moisture remnants of Debby impact the region Friday and Saturday. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ...19Z Update... Flash Flood Watch now in effect for far eastern portions of the Lower Susq River Valley where combination of initial slow moving convection at mid afternoon, plus additional rainfall from thunderstorms approaching from central PA later this afternoon and evening, will produce an elevated threat for flash flooding. portions of Lancaster and York Counties' 1 hr FFG guidance is less than 2", and consensus is that areas receiving more than 2-2.5" in 1-3 hours will experience flash flooding within the Watch area. SVR Watch #605 is also in effect until 00Z Wed. Storms continue to track across western and central PA, with reports of wind damage across Clearfield County from recent storms. The right entrance region of an upper level jet will shift over PA late today into tonight creating enhanced meso-B uvvel over the stalled frontal boundary across central PA. SPC upgraded a corridor of central PA to ENH for this afternoon, surrounded by SLGT for much of central PA. WPC also has a SLGT to MDT risk of excessive rainfall across the Susq Valley and points east as the front and upper level feature combine their forcing around and shortly after the optimal time of peak heating/max instability. Expect storms to face later this evening, with CAMs showing wide disparity in convection after midnight, largely dependent upon the location of the front by late tonight. We opted to keep the Flood Watch in effect until 08z, which can be extended if need by overnight, or cancelled early if the threat subsides by then. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... It appears that the locally heavy rainfall threat continues along or just east of the Lower Susq River Valley Wednesday morning, but uncertainty in the frontal location will ultimately determine where additional rainfall is maintained early Wednesday morning. The front slips just south of PA Wednesday with decreasing showers throughout Wednesday morning. A weak wave of low pressure riding along this boundary will likely result in lingering cloud cover and the chance of showers over the southern half of the state. Can't even rule out a tsra near the Mason Dixon Line, where models show a bit of elevated CAPE. GEFS 2m temp anomalies indicate max temps will likely be 5-10 degrees below average Wed due to the cloud cover and easterly flow. Shower and thunderstorm chances will once again be with us on Thursday as we evaluate the heavy rain potential for the area Friday and Saturday. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Main story for Friday into Saturday will be the potential for heavy rain. After that looking at mainly dry days, as a weak high builds into the area. With the upper level trough nearby, daytime heating will likely result in a daily build up of CU and perhaps a shower. Still uncertainty with the track of Debby to nail down exact details of QPF and ending times of showers, but by later Saturday, looks like bulk of activity would be pulling away our area. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... For the 18Z TAF packge, did put VCTS in for the southeast sites. Did try to time more widespread activity in all sites. Cold front well to the north. After sunset, expect convection to weaken, but showers and low CIGS will be the main issue. While the northern areas may see good visibilities by 18Z Wed, southern areas may still have fog and showers. Expect CIGS to remain mainly MVFR and IFR across most of the area up to 18z. The cold front will be slow to move much further south. Outlook... Thu-Fri...MVFR/IFR cigs likely with periods of heavy rain. Sat..Showers early with decreasing coverage late. Sun...Mainly dry with VFR conditions. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for PAZ053-057>059-065-066. && SYNOPSIS...Lambert/DeVoir/Dangelo NEAR TERM...DeVoir/Dangelo SHORT TERM...DeVoir LONG TERM...Banghoff/Martin AVIATION...Martin
Hazardous weather outlook, Aug 6, 2:57 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service State College PA 257 PM EDT Tue Aug 6 2024 PAZ005-006-037-071900- McKean-Potter-Tioga- 257 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. A cluster of strong to severe thunderstorms with locally damaging winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010>012-017>019-024>027-033>035-041-045-071900- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Somerset-Bedford- Fulton-Northern Lycoming-Southern Clinton- 257 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-071900- Warren- 257 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ028-036-042-046-049>052-056-063-064-071900- Juniata-Franklin-Sullivan-Southern Lycoming-Union-Snyder-Montour- Northumberland-Perry-Cumberland-Adams- 257 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. Some of the thunderstorms could train east over the same locations, bringing the potential for heavy to excessive rainfall of over 2 inches in less than an hour, which could lead to localized flooding of poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly late Thursday and Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ053-057>059-065-066-071900- Columbia-Dauphin-Schuylkill-Lebanon-York-Lancaster- 257 PM EDT Tue Aug 6 2024 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Flood Watch. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. Some of the thunderstorms could train east over the same locations, bringing the potential for heavy to excessive rainfall of over 2 inches in less than an hour, which could lead to localized flooding of poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of what was Hurricane Debby will drift north from the Southeast U.S. Coastal Waters and bring the potential for a widespread soaking rain late this week, mainly late Thursday and Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Aug 6, 3:30 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
330 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM Hail Port Matilda 40.80N 78.05W
08/06/2024 M1.00 Inch Centre PA 911 Call Center
&&Local storm report, Aug 6, 3:34 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
334 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM Tstm Wnd Dmg 2 SW Unionville 40.89N 77.90W
08/06/2024 Centre PA Amateur Radio
Trees and wires down on 3500 S Eagle Valley
Rd.
&&
MRCSpecial weather statement, Aug 6, 3:45 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
345 PM EDT Tue Aug 6 2024
PAZ046-051>053-062030-
Columbia PA-Southern Lycoming PA-Northumberland PA-Montour PA-
345 PM EDT Tue Aug 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NORTHUMBERLAND...
NORTHERN MONTOUR...SOUTHEASTERN LYCOMING AND NORTHWESTERN COLUMBIA
COUNTIES THROUGH 430 PM EDT...
At 345 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Montoursville, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Muncy, Watsontown, Hughesville, Jerseytown, Rohrsburg, Iola, Eyers
Grove, Waller, Lairdsville, Central, Exchange, Fairmount Spgs,
Biggertown, Delaware Run, Millville, Benton, Turbotville, Picture
Rocks, McEwensville, and Washingtonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and north central Pennsylvania.
&&
LAT...LON 4120 7632 4102 7651 4107 7686 4108 7686
4113 7689 4135 7673 4131 7661 4128 7645
4128 7631
TIME...MOT...LOC 1945Z 281DEG 19KT 4120 7664
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, Aug 6, 3:58 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
358 PM EDT Tue Aug 6 2024
PAZ025>028-062030-
Blair PA-Juniata PA-Huntingdon PA-Mifflin PA-
358 PM EDT Tue Aug 6 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN HUNTINGDON...MIFFLIN...
NORTHWESTERN JUNIATA AND NORTHEASTERN BLAIR COUNTIES THROUGH 430 PM
EDT...
At 358 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Lewistown to near Altoona.
Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Altoona, Lewistown, Huntingdon, Tyrone, Mount Union, Bald Eagle,
Burnham, Bellwood, Belleville, Warriors Mark, Milroy, Highland Park,
Williamsburg, Tipton, Yeagertown, Mcalisterville, Strodes Mills,
Reedsville, Juniata Terrace, and Allensville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Pennsylvania.
&&
LAT...LON 4039 7835 4058 7842 4072 7821 4074 7811
4069 7794 4074 7783 4072 7771 4085 7736
4070 7735 4068 7719 4032 7798
TIME...MOT...LOC 1958Z 287DEG 22KT 4077 7762 4050 7822
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
ColbertLocal storm report, Aug 6, 3:59 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
359 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Tstm Wnd Dmg 2 SW Unionville 40.88N 77.91W
08/06/2024 Centre PA Public
Trees down and on wires blocking old Rt 220.
&&
GADLocal storm report, Aug 6, 4:06 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service State College PA
406 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Tstm Wnd Dmg 3 NE Boalsburg 40.81N 77.75W
08/06/2024 Centre PA Amateur Radio
Trees down.
&&
GADThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 12:30 AM EDT | Special Weather Statement | CTP | Lycoming | 45 min |
| Aug 6, 1:28 PM EDT | Special Weather Statement | CTP | Bedford | 32 min |
| Aug 6, 1:46 PM EDT | Special Weather Statement | CTP | Clearfield | 44 min |
| Aug 6, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 57 min |
| Aug 6, 2:35 PM EDT | Special Weather Statement | CTP | Lancaster | 25 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | CTP | Clearfield | 36 min |
| Aug 6, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 61 min |
| Aug 6, 2:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Aug 6, 2:53 PM EDT | Special Weather Statement | CTP | Centre | 37 min |
| Aug 6, 2:54 PM EDT | Flood Watch | CTP | Columbia, Dauphin, Lancaster, Lebanon, Schuylkill, York | 13 hr |
| Aug 6, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon | 41 min |
| Aug 6, 3:16 PM EDT | Areal Flood Advisory | CTP | Adams, Lancaster, York | 119 min |
| Aug 6, 3:21 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Aug 6, 3:24 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 66 min |
| Aug 6, 3:28 PM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Aug 6, 3:45 PM EDT | Special Weather Statement | CTP | Montour | 45 min |
| Aug 6, 3:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 38 min |
| Aug 6, 3:58 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 32 min |
| Aug 6, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 39 min |
| Aug 6, 4:16 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Huntingdon, Mifflin | 74 min |
| Aug 6, 4:25 PM EDT | Special Weather Statement | CTP | Columbia | 20 min |
| Aug 6, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry, Snyder | 57 min |
| Aug 6, 4:42 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin | 48 min |
| Aug 6, 4:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Franklin, Huntingdon, Juniata, Mifflin and 1 more | 38 min |
| Aug 6, 4:58 PM EDT | Special Weather Statement | CTP | Lebanon | 32 min |
| Aug 6, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 25 min |
| Aug 6, 5:18 PM EDT | Special Weather Statement | CTP | Fulton | 12 min |
| Aug 6, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Schuylkill and 1 more | 37 min |
| Aug 6, 5:28 PM EDT | Special Weather Statement | CTP | Schuylkill | 32 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Fulton, Huntingdon, Juniata and 1 more | 43 min |
| Aug 6, 5:56 PM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 34 min |
| Aug 6, 6:12 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Fulton | 33 min |
| Aug 6, 6:17 PM EDT | Special Weather Statement | CTP | Lebanon | 28 min |
| Aug 6, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 45 min |
| Aug 6, 7:14 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| Aug 6, 7:32 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 118 min |
| Aug 6, 7:39 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield | 51 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.